# SDR NWAA073663302

- Difficulty date: October 26, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 19,476 hours, 2,612 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK WHILE PERFORMING INSPECTION PER AD 2006-22-14, FOUND CRACK IN LT WING RIB 6.  REPAIRED PER EA 33-211144.
